# SDR REXA201808290737

- Difficulty date: August 15, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 22,987 hours, 15,815 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: CC67034142
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE BS 280, LBL 11 DOOR POST.  REMOVED THE CORROSION AND FOUND OUT OF LIMITS.  REPAIRED IAW SRM 53-11-10.
